# SDR AALA202404297942

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 29,202 hours, 11,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS THE MEGAPHONE FROM REAR OF AIRCRAFT INOPERATIVE. REPLACED MEGAPHONE WITH A NEW SERVICEABLE ONE. OPERTIONAL CHECKS GOOD. PER AMM 25-64-00.
